2019
Том 71
№ 11

All Issues

Steinebach J. G.

Articles: 2
Article (English)

On the convergence of positive increasing functions to infinity

Buldygin V. V., Klesov O. I., Steinebach J. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 10. - pp. 1299–1308

We study the conditions of convergence to infinity for some classes of functions extending the well-known class of regularly varying (RV) functions, such as, e.g., $O$-regularly varying (ORV) functions or positive increasing (PI) functions.

Article (English)

Properties of a Subclass of Avakumović Functions and Their Generalized Inverses

Buldygin V. V., Klesov O. I., Steinebach J. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 149-169

We study properties of a subclass of ORV functions introduced by Avakumović and provide their applications for the strong law of large numbers for renewal processes.